# SDR F3LA2023071900098

- Difficulty date: July 1, 2023
- Submitted: July 19, 2023
- Operation: Air carrier
- Aircraft: N313FR
- Make and model: Airbus A320-251N
- Aircraft serial: 7725
- Aircraft time: 18,997 hours, 8,352 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420300
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY:  REFERENCE NR 5001248675-0010. AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SCHEDULED MX. RH SHEAR PLATE WITH CRACK BETWEEN FRAME 68-70 REQUIRES REPLACEMENT AS PER A320 NEO SRM  51-72-11 REV 36
CORRECTIVE ACTION: PERFORMED REPLACEMENT OF RH SHEAR PLATE  BETWEEN FR68-70 AS PER A320 NEO SRM 51-72-11 REV 36. 
MX ACTION IS ACCEPTABLE./END/
